Would you have Leukopenia when you have Typhoid fever?
Summary: there is no Leukopenia reported by people with Typhoid fever yet.
We study people who have Leukopenia and Typhoid fever from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Typhoid fever and Leukopenia >>>
Typhoid fever (latest reports from 142 Typhoid Fever patients)
Leukopenia (less number of white blood cells in blood) has been reported by people with schizophrenia, high blood pressure, multiple myeloma, rheumatoid arthritis, breast cancer. (latest reports from 19,853 Leukopenia patients)
On Dec, 29, 2014: No report is found.
Do you have Typhoid Fever and Leukopenia?
You are not alone! Join a mobile support group:
- support group for people who have Typhoid fever
- support group for people who have Leukopenia
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Typhoid fever, Leukopenia
More reviews for: Typhoid fever, Leukopenia
Comments from related studies:
From this study (4 months ago):
Dry throat and hazy chest breathing
From this study (5 months ago):
3,100 leukocite. Two years ago I had 3,400 with no drugs, several months later I recovered normal levels (4,700).
From this study (12 months ago):
This drug depleted my immune system so severely that I became bedridden due to weakness. There were days I didn't have enough energy to walk to my kitchen myself to get food. I lost most of my muscle mass due to being bedridden. I constantly had infections and illness and couldn't work at all. Always needed at least 3 weeks of antibiotics to recover from a bacterial infections. I often had seemingly random infections too, such as a breast infection. The prescribing doctor, the hematologist (who did a bone marrow biopsy - normal), and the GP all insisted it wasn't keppra that was depleting my immune system. The immunologist I saw saved my life by getting me off this drug. I got stronger and stronger after getting off and my closest friends told me "they thought I was going to die before". It has been a year now that I am off it and rehabilitation is taking a long time but I can walk several miles on a good day and am gaining some muscle mass back (I used to be an avid yoga participant and fitness enthusiast.)
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.